# SDR RU3A0707

- Difficulty date: August 8, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N72
- Make and model: Beech 300BEECH
- Aircraft serial: FF7
- Aircraft time: 10,524 hours, 5,809 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Shorted
- Location: Display
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT DU1 POPPED CB, CREW COULD DETECT BURNING EQUIPMENT ODOR.  FOUND SHORTED WIRE AT CONNECTOR ON DISPLAY UNIT.
